# SDR REXA2015012300102

- Difficulty date: January 22, 2015
- Submitted: January 24, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,912 hours, 15,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MX FOUND MULTIPLE DENTS TO THE FUSELAGE SKIN BETWEEN FS 169.00 & FS 193.00 ABOVE STRINGER 23R.  THE DENTS MEASURE AS FOLLOWS.  A.  .200” X .100” X .002” DEEP.  B.  .500” X .300” X .010” DEEP.  C.  .250” X .100” X .002” DEEP.  D.  .300” X .200” X .005” DEEP.  E.  .150” X .100” X .001” DEEP.  REPAIRED IAW 253-03196.
